Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 2, 2011, 7:31 AM MDT for Blaine County, Montana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2011, 7:31 AM MDT (13:31 UTC)
- Expired
- Jun 2, 2011, 8:15 AM MDT
- In force
- 44 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
County Blaine County, MT
The radar
The Glasgow radar (KGGW), 180 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 1.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
619
WUUS55 KTFX 021331
SVRTFX
MTC005-021415-
/O.NEW.KTFX.SV.W.0004.110602T1331Z-110602T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
731 AM MDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BLAINE COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF CHINOOK...
* UNTIL 815 AM MDT
* AT 726 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CHINOOK...MOVING NORTH AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE CHINOOK.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4893 10840 4835 10918 4856 10945 4901 10931
4901 10862
TIME...MOT...LOC 1332Z 195DEG 49KT 4865 10922
$$
MLS2 follow-up statements
115
WWUS55 KTFX 021348
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
748 AM MDT THU JUN 2 2011
MTC005-021415-
/O.CON.KTFX.SV.W.0004.000000T0000Z-110602T1415Z/
BLAINE MT-
748 AM MDT THU JUN 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM MDT
FOR NORTHERN BLAINE COUNTY...
AT 746 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 18 MILES NORTH OF ZURICH...OR 17 MILES NORTH OF CHINOOK...
MOVING NORTH AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOGELAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4893 10840 4852 10895 4878 10938 4901 10931
4901 10862
TIME...MOT...LOC 1348Z 195DEG 49KT 4886 10913
$$
MLS555
WWUS55 KTFX 021406
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
806 AM MDT THU JUN 2 2011
MTC005-021416-
/O.EXP.KTFX.SV.W.0004.000000T0000Z-110602T1415Z/
BLAINE MT-
806 AM MDT THU JUN 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BLAINE COUNTY WILL
EXPIRE AT 815 AM MDT...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 4893 10840 4852 10895 4878 10938 4901 10931
4901 10862
TIME...MOT...LOC 1406Z 195DEG 49KT 4910 10903
$$
MLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:27 AM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 2, 6:27 AM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 627 AM MDT THU JUN 2 2011 .UPDATE... QUICK UPDATE TO INCREASE POPS THIS MORNING OVER NORTH CENTRAL MONTANA FOR THIS MORNING...AND TO ADD SOME PATCHY FOG IN THE HARLEM AND LEWISTOWN AREA. ALL ELSE IS ON TRACK. BRUSDA && .AVIATION... UPDATED 1145Z. MOIST SOUTHWEST FLOW ALOFT WILL CONTINUE OVER THE AREA. THE AIRMASS REMAINS UNSTABLE AND WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 00Z AS WILL GUSTY WESTERLY SURFACE WINDS WHICH WILL DEVELOP BY MID MORNING. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS IN THE VICINITY OF SHOWERS AND/OR THUNDERSTORMS. MOUNTAINS AND HIGHER TERRAIN OBSCURED AT TIMES. && .HYDROLOGY... PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH FRIDAY MORNING...BEFORE TAPERING OFF DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY. THE HEAVIEST PRECIPITATION IS EXPECTED OVER THE ROCKY MOUNTAIN FRONT. THE COMBINATION OF RAINFALL AND RUNOFF WITH THE INCREASED SNOWMELT WILL LIKELY CAUSE MOST RIVERS...CREEKS...AND STREAMS TO CONTINUE SLOWLY RISING THROUGH AT LEAST THE REMAINDER OF THE WEEK. AREAL FLOOD HIGHLIGHTS CONTINUE FOR THE AREA...AND SOME RIVER FORECAST POINTS MAY REACH FLOOD STAGE WITHIN THE NEXT FEW DAYS. && .PREV DISCUSSION... /ISSUED 545 AM MDT THU JUN 2 2011/ TODAY THROUGH SATURDAY...A RATHER ACTIVE WEATHER DAY EXPECTED OVER THE REGION...AS SEVERAL UPPER AIR DISTURBANCE RACE NORTHWARD THROUGH THE REGION TODAY. AS A RESULT...SHOWERS/THUNDERSTORMS/HIGH MOUNTAIN SNOW WILL BE LIKELY ACROSS THE AREA. THE AIRMASS WILL BE UNSTABLE ENOUGH THAT THE STRONGER STORMS WILL PRODUCE GUSTY WINDS/SMALL HAIL...AN ISOLATED SEVERE STORM IS POSSIBLE DURING THE AFTERNOON/EVENING HOURS. EXPECT TEMPERATURES TO NOT RISE MUCH TODAY DUE TO THE CLOUD COVER...EXPECT IN THE HAVRE/LEWISTOWN AREA WHERE A BIT OF SUNSHINE TODAY WILL ALLOW FOR TEMPERATURES TO WARM A BIT. THE PRECIPITATION SHOULD BECOME MORE STRATIFORM TONIGHT...THUS A STEADIER LIGHTER RAINFALL IS EXPECTED. THE PRECIPITATION GRADUALLY COMES TO AN END ON FRIDAY...WITH SKIES CLEARING OUT ON FRIDAY NIGHT. AS OF NOW...SATURDAY LOOKS TO BE MOSTLY DRY/MILD ACROSS THE REGION WITH TEMPERATURES STARTING TO WARM BACK UP TOWARDS SEASONAL NORMALS. BRUSDA SATURDAY NIGHT THROUGH THURSDAY...MODELS CONTINUE TO POINT TOWARD A WARM AND DRY WEEKEND AS A NEGATIVE TILT UPPER RIDGE BUILDS OVER THE AREA. AFTERNOON READINGS ON SUNDAY AND MONDAY MAY REACH THE WARMEST TEMPERATURES OF THE SEASON THUS FAR. BY SUNDAY NIGHT...INCREASING SOUTH TO SOUTHWEST FLOW ALOFT FROM A DEEP UPPER TROF SITUATED ALONG THE WEST COAST WILL BRING MOISTURE AND DESTABILIZE THE AIRMASS OVER SOUTHWEST MONTANA AND ALONG THE ROCKY MOUNTAIN FRONT. THUNDERSTORMS WILL BECOME MORE WIDESPREAD MONDAY AFTERNOON AS THE UPPER TROF CONTINUES TO PUSH SLOWLY EAST. THE UPPER TROF WILL BEGIN TO PUSH ACROSS THE AREA TUESDAY WITH A CONTINUATION OF SHOWERS AND THUNDERSTORMS OVER THE COUNTY WARNING AREA. PRECIPITATION WILL CONTINUE WEDNESDAY AS BROAD LOW PRESSURE REMAINS OVER THE AREA. THE MODELS HAVE DIFFERENCES IN PRECIPITATION AMOUNTS. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES SUNDAY AND MONDAY BUT FALL BELOW SEASONAL AVERAGES TUESDAY AND WEDNESDAY AS COOLER AIR ACCOMPANIES THE UPPER TROF PASSAGE. && .PRELIMINARY POINT TEMPS/POPS... GTF 55 42 61 42 / 100 70 50 10 CTB 53 43 62 40 / 100 70 30 10 HLN 56 42 61 41 / 90 60 50 10 BZN 60 36 59 36 / 60 50 40 10 WEY 45 27 51 29 / 60 60 30 20 DLN 54 34 59 35 / 70 50 30 20 HVR 62 47 65 44 / 100 60 50 20 LWT 62 41 58 40 / 40 50 50 10 && .TFX WATCHES/WARNINGS/ADVISORIES... AREAL FLOOD WARNING UNTIL FURTHER NOTICE FOR CASCADE...FERGUS...JUDITH BASIN...CHOUTEAU...BLAINE AND MEAGHER COUNTIES. FLOOD WARNING FOR THE MISSOURI RIVER NEAR ULM THROUGH SUNDAY EVENING. FLOOD WATCH THROUGH FRIDAY AFTERNOON BEAVERHEAD...BROADWATER... CENTRAL AND SOUTHERN LEWIS AND CLARK...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...GALLATIN...HILL...JEFFERSON... LIBERTY...MADISON...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. FLOOD WATCH FOR THE BIG HOLE RIVER NEAR MELROSE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 2, 3:54 AM MDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 354 AM MDT THU JUN 2 2011 MTZ012-013-047-050-051-054-031000- CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- 354 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE REGION TODAY. SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WARNING REMAINS IN EFFECT UNTIL THE THREAT FOR FLOODING HAS ENDED. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORT OF SEVERE WEATHER OR FLOODING WOULD BE GREATLY APPRECIATED. MTZ008>011-014-015-044>046-048-049-052-053-055-031000- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JEFFERSON-BROADWATER-GALLATIN- 354 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH REMAINS IN EFFECT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE REGION TODAY. SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WATCH REMAINS IN EFFECT UNTIL THE THREAT FOR FLOODING HAS ENDED. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORT OF SEVERE WEATHER OR FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 2, 4:46 AM MDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 446 AM MDT THU JUN 2 2011 MTZ012-021130- CASCADE MT- 446 AM MDT THU JUN 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CASCADE COUNTY UNTIL 530 AM MDT... AT 442 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES SOUTHWEST OF BELT...OR 25 MILES SOUTH OF GREAT FALLS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED BY THIS STORM INCLUDE...STOCKETT... CENTERVILLE...TRACY...SAND COULEE AND BELT. LAT...LON 4760 11110 4737 11079 4707 11100 4714 11128 TIME...MOT...LOC 1045Z 206DEG 32KT 4718 11110 BRUSDA
Local storm report, Jun 2, 4:47 AM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
447 AM MDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL 3 S ULM 47.39N 111.51W
06/02/2011 E0.50 INCH CASCADE MT NWS EMPLOYEE
HAIL UP TO ONE HALF INCH FALLING SOUTH OF ULM.
&&
BRUSDASpecial weather statement, Jun 2, 5:30 AM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 530 AM MDT THU JUN 2 2011 MTZ013-044>046-049-021200- CHOUTEAU MT-EASTERN PONDERA MT-EASTERN TETON MT-LIBERTY MT-TOOLE MT- 530 AM MDT THU JUN 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN TETON...SOUTHEASTERN TOOLE...SOUTHERN LIBERTY AND WESTERN CHOUTEAU COUNTIES UNTIL 600 AM MDT... AT 530 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF THE KNEES...OR 27 MILES WEST OF FORT BENTON...MOVING NORTH AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE THE KNEES...ALONG WITH LOCATIONS ALONG INTERSTATE 15 FROM DUTTON TO SHELBY. EXPECT PEA SIZE HAIL TO COVER THE GROUND AS THIS STORM MOVES THROUGH. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4847 11189 4833 11080 4783 11090 4787 11159 TIME...MOT...LOC 1129Z 190DEG 35KT 4794 11122 BRUSDA
Local storm report, Jun 2, 6:04 AM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
604 AM MDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM HAIL 7 E FORT BENTON 47.83N 110.50W
06/02/2011 E0.25 INCH CHOUTEAU MT TRAINED SPOTTER
PEA SIZE HAIL FALLING EAST OF FORT BENTON.
&&
BRUSDASpecial weather statement, Jun 2, 6:16 AM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 616 AM MDT THU JUN 2 2011 MTZ011-013-045-021330- CHOUTEAU MT-HILL MT-LIBERTY MT- 616 AM MDT THU JUN 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR LIBERTY...HILL AND NORTHEASTERN CHOUTEAU COUNTIES UNTIL 730 AM MDT... AT 612 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS THAT WAS MOVING NORTH AT 35 MPH THROUGH NORTHERN CHOUTEAU AND SOUTHERN LIBERTY COUNTY. THIS LINE OF STORMS WILL AFFECT ALL OF LIBERTY...TOOLE AND HILL COUNTIES THROUGH 730 AM. HAIL UP TO ONE-HALF INCH IN DIAMETER...WHICH WILL COVER THE GROUND AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS LINE OF STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHESTER...HAVRE...BOX ELDER...JOPLIN...INVERNESS...GILDFORD...RUDYARD...HINGHAM AND KREMLIN. LAT...LON 4894 11119 4893 10962 4786 10964 4825 11123 TIME...MOT...LOC 1215Z 195DEG 51KT 4840 11056 BRUSDA
Special weather statement, Jun 2, 7:09 AM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
709 AM MDT THU JUN 2 2011
MTZ011-047-021400-
BLAINE MT-HILL MT-
709 AM MDT THU JUN 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILL AND NORTHERN BLAINE
COUNTIES UNTIL 800 AM MDT...
AT 706 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF HAVRE...MOVING NORTHEAST AT
40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHINOOK...HARLEM AND
ZURICH.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4859 10852 4827 10948 4857 10988 4902 10923
4901 10907
TIME...MOT...LOC 1309Z 240DEG 42KT 4843 10943
MLSThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:00 PM MDT | Special Weather Statement | TFX | Chouteau | 60 min |
| Jun 1, 9:30 PM MDT | Special Weather Statement | TFX | Chouteau | 60 min |
| Jun 1, 9:46 PM MDT | Special Weather Statement | TFX | Judith Basin | 59 min |
| Jun 1, 10:22 PM MDT | Special Weather Statement | TFX | Judith Basin | 38 min |
| Jun 1, 11:05 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 55 min |
| Jun 1, 11:27 PM MDT | Special Weather Statement | TFX | Blaine | 63 min |
| Jun 1, 11:45 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill | 50 min |
| Jun 2, 12:51 AM MDT | Special Weather Statement | TFX | Blaine | 54 min |
| Jun 2, 1:59 AM MDT | Special Weather Statement | TFX | Blaine | 76 min |
| Jun 2, 3:05 AM MDT | Special Weather Statement | TFX | Lewis and Clark | 40 min |
| Jun 2, 4:01 AM MDT | Special Weather Statement | TFX | Cascade | 44 min |
| Jun 2, 4:34 AM MDT | Special Weather Statement | TFX | Cascade, Chouteau | 56 min |
| Jun 2, 4:46 AM MDT | Special Weather Statement | TFX | Cascade | 44 min |
| Jun 2, 5:18 AM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau | 57 min |
| Jun 2, 5:30 AM MDT | Special Weather Statement | TFX | Liberty | 30 min |
| Jun 2, 6:16 AM MDT | Special Weather Statement | TFX | Hill, Liberty | 74 min |
| Jun 2, 7:09 AM MDT | Special Weather Statement | TFX | Blaine | 51 min |
| Jun 2, 12:43 PM MDT | Special Weather Statement | TFX | Fergus | 47 min |
| Jun 2, 12:54 PM MDT | Special Weather Statement | TFX | Blaine | 51 min |
| Jun 2, 1:25 PM MDT | Special Weather Statement | TFX | Blaine | 35 min |
| Jun 2, 1:57 PM MDT | High Wind Warning | TFX | 5 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.